Top 10 Sudafed Sinus Congestion 12 Hour – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Sudafed

#ad

36 ct, Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets

#ad
Sudafed #ad - 36-count of sudafed pe sinus congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion. From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief.

This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms. Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief. The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies.
BrandSudafed #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height2.88 Inches
Length0.63 Inches
Weight0.04 Pounds
Width4.56 Inches
Part Number300450581365
Model300450581365

2. Sudafed

#ad

20 Count, Sudafed PE Head Congestion + Pain Relief Caplets Ibuprofen Phenylephrine HCl

#ad
Sudafed #ad - 20-count of sudafed pe non-drowsy head congestion + Pain Relief Caplets for effective nasal congestion relief and nasal swelling relief, now coupled with the powerful pain relief of ibuprofen.

Each coated caplet also contains 10 milligrams of phenylephrine HCl nasal decongestant to relieve sinus pressure and nasal congestion by helping to reduce nasal passage swelling and temporarily restoring freer breathing through the nose. Each coated caplet contains 200 milligrams of ibuprofen, the #1 doctor-recommended pain reliever, to help reduce fever while also helping to alleviate headache and minor body aches and pains.

From the #1 pharmacist recommended brand among oral OTC decongestants, it provides non-drowsy relief from head congestion and pain symptoms caused by head colds. This decongestant medicine can be used by adults and children 12 years and older and provides nasal congestion relief with the pain-relieving benefits of ibuprofen.
BrandSudafed #ad
ManufacturerAmazonUs/EE6IC #ad
Height4.38 Inches
Length1 Inches
Weight0.05 Pounds
Width3 Inches

3. Sudafed

#ad

24 Count, Pain & Congestion, Sudafed PE Head Congestion + Mucus Tablets for Sinus Pressure

#ad
Sudafed #ad - 24-count box of sudafed pe head congestion + Mucus Tablets to provide non-drowsy relief from sinus pain and pressure, nasal & chest congestion, and excess mucus. Sinus relief medicine contains 5 mg of phenylephrine HCl, a decongestant, for congestion relief and 325 mg of acetaminophen for pain and fever reduction Also has 200 mg of guaifenesin, an expectorant, for mucus reduction.

Head congestion tablets temporary relieves symptoms associated with hay fever, upper respiratory allergies, and the common cold. Head congestion relief medicine also helps loosen mucus to clear bronchial passageways and make coughs more productive Get powerful head congestion relief from the #1 pharmacist recommended brand among oral OTC decongestants. Non-drowsy decongestant tablets provide relief of sinus pressure, excess mucus, nasal and chest congestion, headaches, and minor aches and pains.
BrandSudafed #ad
ManufacturerSudafed #ad
Height2.88 Inches
Length0.75 Inches
Weight0.07 Pounds
Width4.44 Inches
Part Number300450580252
Model300450580269

4. Sudafed

#ad

Sudafed PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count

#ad
Sudafed #ad - Nighttime tablets also relieve sneezing, and nasal congestion due to the common cold, watery eyes and itchy throat or nose. Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl.

20-count of sudafed pe sinus congestion day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night. Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep.

From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief. Both formulas help relieve sinus pressure and sinus congestion, hay fever, itchy, runny nose, or upper respiratory allergies.
BrandSudafed #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.88 Inches
Length0.64 Inches
Weight0.04 Pounds
Width4.56 Inches
Part Number503835
Model503835

5. Rite Aid

#ad

Rite Aid Sinus & Allergy Relief PE Tablets, Maximum Strength- 24 Count | Antihistamine and Nasal Decongestant | 4 Hour Allergy Medication | Allergy and Congestion Relief Tablets | Nasal Allergy Relief

#ad
Rite Aid #ad - Whether it’s pet dander or dust indoors or blooming grass and trees outside, Rite Aid will keep your allergies under control. Multi-symptom relief: get the same active ingredients as the national brand, Rite Aid Maximum Strength Sinus & Allergy Relief PE contains Chlorpheniramine Maleate 4mg & Phenylephrine HCI 10mg compared to top brands.

Antihistamine + nasal decongestant: with rite Aid allergy and congestion relief tablets, temporarily calm symptoms from allergies, the common cold, and hay fever for adults and children 12 years of age and older. Control indoor & outdoor allergies: allergies don’t stand a chance against Rite Aid’s allergy and cold medicine for adults. 4 hour relief: rite aid’s sinus & allergy relief pe tablets offer temporary relief for up to 4 hours from sinus pressure & congestion, itchy, sneezing, watery eyes, and runny nose.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. This allergy medicine calms hay fever or other respiratory allergies. Trusted brand since 1962: we hope you continue to choose us first for your everyday health and wellness needs.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number037000359067

6. ValuMeds

#ad

ValuMeds Nasal Decongestant PE 225 Tablets Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus Pressure | Comparable to Sudafed PE Congestion

#ad
ValuMeds #ad - Powerful sinus pressure relief – This non-drowsy decongestant can help relieve painful pressure and nasal congestion to help you breathe and think more clearly. Fast-acting support – every bottle contains 24 tablets that work quickly to reduce nasal swelling and inflammation for up to 4 hours offering day or night protection.

Breathe easier, migraines, feel better – Releasing sinus pressure and sinus congestion can help relieve headaches, tension and stress so you can refocus with clarity. Maximum strength support – packed with 10 mg of phenylephrine HCl, our nasal decongestant tablets help relieve pressure caused by colds, allergies, or hay fever. Target sinus pain – comparable to sudafed PE Congestion our nasal decongestant can relieve pressure on front, maxillary, ethmoid or sphenoid regions in the head.
BrandValuMeds #ad
ManufacturerSpirit Pharmaceuticals LLC #ad
Part Number116-0024B

7. Cabinet:

#ad

Cabinet Nasal Decongestant PE 225 Tablets Non-Drowsy | 10 mg Phenylephrine HCl to Relieve Sinus Pressure and Congestion

#ad
Cabinet: #ad - Powerful sinus pressure relief – This non-drowsy decongestant can help relieve painful pressure and nasal congestion to help you breathe and think more clearly.

Target sinus pain – our nasal decongestant can relieve pressure on front, maxillary, ethmoid or sphenoid regions in the head. Breathe easier, feel better – releasing sinus pressure and sinus congestion can help relieve headaches, migraines, tension and stress so you can refocus with clarity. Fast-acting support – every bottle contains 225 tablets that work quickly to reduce nasal swelling and inflammation for up to 4 hours offering day or night protection. Maximum strength support – packed with 10 mg of phenylephrine HCl, our nasal decongestant tablets help relieve pressure caused by colds, allergies, or hay fever.
BrandCabinet: #ad
ManufacturerCabinet Health, Inc. #ad
Part Number794712303329

8. Good Sense

#ad

Common Cold and Upper Respiratory Allergies, GoodSense Maximum Strength Nasal Decongestant PE, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Phenylephrine HCl 10 mg, 72 Count

#ad
Good Sense #ad - Nasal decongestant: this product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies.

Active ingredient: the active ingredient in goodsense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion. Aspirin and gluten free. Maximum strength: goodsense maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion. Goodsense maximum strength nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine. Non-drowsy relief so you can power through your day.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.09 Pounds
Width1 Inches
Part Number370030147403-1
Model370030147403-1

9. Sudafed

#ad

Sudafed PE Head Congestion + Mucus Tablets for Sinus Pressure, 24 ct, Pain & Congestion

#ad
Sudafed #ad - Head congestion tablets temporary relieves symptoms associated with hay fever, upper respiratory allergies, and the common cold. 24-count box of sudafed pe head congestion + Mucus Tablets to provide non-drowsy relief from sinus pain and pressure, nasal & chest congestion, and excess mucus.

Also has 200 mg of guaifenesin, an expectorant, a decongestant, for mucus reduction. Non-drowsy decongestant tablets provide relief of sinus pressure, headaches, nasal and chest congestion, excess mucus, and minor aches and pains. Head congestion relief medicine also helps loosen mucus to clear bronchial passageways and make coughs more productive. Sinus relief medicine contains 5 mg of phenylephrine HCl, for congestion relief and 325 mg of acetaminophen for pain and fever reduction. Get powerful head congestion relief from the #1 pharmacist recommended brand among oral OTC decongestants.
BrandSudafed #ad
ManufacturerJohnson & Johnson SLC #ad

10. Mucinex

#ad

Mucinex Sinus-Max Maximum Strength Day and Night, Sinus Symptom Relief, 40 Count

#ad
Mucinex #ad - Night helps to alleviate nasal congestion, pain, running nose, sinus pressure, sneezing and control cough so you're able to get to sleep. Includes 40 caplets 24 Day caplets and 16 Night caplets. Maximum strength formula. Day caplets help relieve sinus pressure, congestion and headache, plus thin and loosen mucus.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height2.91 Inches
Length1.38 Inches
Width4.72 Inches